×

Densité des fonctions plurisousharmoniques. (French) Zbl 0416.32007


MSC:

32U05 Plurisubharmonic functions and generalizations
32T99 Pseudoconvex domains
32C25 Analytic subsets and submanifolds

Citations:

Zbl 0378.32010
PDFBibTeX XMLCite
Full Text: DOI Numdam Numdam EuDML

References:

[1] BOMBIERI (E.) . - Algebraic values of meromorphic maps , Invent. Math., Berlin, t. 10, 1970 , p. 267-287; et Addendum, t. 11, 1970 , p. 163-166. MR 46 #5328 | Zbl 0214.33702 · Zbl 0214.33702 · doi:10.1007/BF01418775
[2] HÖRMANDER (L.) . - An introduction to complex analysis in several variables . 2nd ed. - Amsterdam, North-Holland Publishing Company, 1973 (North-Holland mathematical Library, 7). Zbl 0271.32001 · Zbl 0271.32001
[3] KISELMAN (C. O.) . - Fonctions delta-convexes, delta-sousharmoniques et delta-plurisousharmoniques , Séminaire P. Lelong, 1975 / 1976 , p. 93-107. - Berlin, Springer-Verlag, 1977 (Lecture Notes in Mathematics, 578). MR 57 #715 | Zbl 0363.31007 · Zbl 0363.31007
[4] KISELMAN (C. O.) . - The partial Legendre transformation for plurisubharmonic functions , Invent. Math., Berlin, t. 49, 1978 , p. 137-148. MR 80d:32014 | Zbl 0378.32010 · Zbl 0378.32010 · doi:10.1007/BF01403083
[5] LELONG (P.) . - Intégration sur un ensemble analytique complexe , Bull. Soc. math. France, t. 85, 1957 , p. 239-262. Numdam | MR 20 #2465 | Zbl 0079.30901 · Zbl 0079.30901
[6] LELONG (P.) . - Fonctions plurisousharmoniques et formes différentielles positives . - Paris, Gordon & Breach, 1968 (Cours et Documents de Mathématiques et de Physique). MR 39 #4436 | Zbl 0195.11603 · Zbl 0195.11603
[7] LELONG (P.) . - Fonctionnelles analytiques et fonctions entières (n variables) . - Montréal, Les Presses de l’Université de Montréal, 1968 (Séminaire de Mathématiques supérieures. Été 1967 , 28). Zbl 0194.38801 · Zbl 0194.38801
[8] LELONG (P.) . - Sur la structure des courants positifs fermés , Séminaire P. Lelong, 1975 / 1976 , p. 136-156. - Berlin, Springer-Verlag, 1977 (Lecture Notes in Mathematics, 578). MR 58 #6328 | Zbl 0354.32014 · Zbl 0354.32014
[9] SIU (Y.-T.) . - Analyticity of sets associated to Lelong numbers and the extension of closed positive currents , Invent. math., Berlin, t. 27, 1974 , p. 53-156. MR 50 #5003 | Zbl 0289.32003 · Zbl 0289.32003 · doi:10.1007/BF01389965
[10] SKODA (H.) . - Sous-ensembles analytiques d’ordre fini ou infini dans Cn . Bull. Soc. math. France, t. 100, 1972 , p. 353-408. Numdam | MR 50 #5004 | Zbl 0246.32009 · Zbl 0246.32009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.